# SDR SWAA2024092330606

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2024-525836<[01] REPLACED GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 SHEET 257 REV B.SEE INDIVIDUAL SIGN OFF BELOW.;[02] RII COMPLETED JOB
